# SDR DALA1246680914

- Difficulty date: July 10, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT CARGO TRACK FS1079-1155 ABOVE L28R HAS MUTIPLE CORRODED AND ELONGATED FASTENER HOLES.  INSTALLED NEW SEAT TRACK ON AFT CARGO STA 1079-1155 ABOVE L-28R INCLUDING TORQUE REQUIREMENTS IAW MD-88 SRM 51-30-1 PG 1.
